Doctor insights on:
Why Does Only My Right Eye Burn And Water From Allergies
May not be allergies: Conjunctivitis can cause similar symptoms and can be either viral or bacterial, in addition to allergic. I would make sure that this is not infectious first, before attributing it to allergies. Contact wearers need to be especially cautious since special bugs can cause infections in them. See your doctor first. ...Read moreSee 1 more doctor answer
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
My inner right eye is bloodshot, painful when i try to focus, watering some. I was told just allergies but it's been happening for awhile now off n on?
My left eye has been watering for 4 days now. I have no allergies, and my eye has no burning, itching, or redness to it. I also don't feel any object in?
My right eye keeps watering. I woke up with crust in my eye. I think it's allergy issue. What should I do to fix it?
Herpes eye infection: Unless you are allergic to your bedsheets, the cause of a unilateral crusty, watery eye with itching is more likely a bacterial superinfection. However, with the history of a cold sore (a herpes virus type i reactivation) you really should see an ophthalmologist urgently to rule out herpes keratitis. This might be serious. The diagnosis can be challenging, so the eye-md is your best choice. ...Read more
My child attended a water park on yesterday and now her eyes are heavily irritated especially her right eye. She is afraid to open her eye because she says it burns.
Flush sterile H2O: No big issue, the water will help with the irritation ...Read more
Right eye has been red for 2 days. No burning, itching, pain, goop or swelling. Eye has watered today. Started 10mg lexapro (escitalopram) week ago. Why is eye red?
Lexapro (escitalopram) not culprit: Hi AmandaL- In my experience, Lexapro (escitalopram) is unlikely to cause red eye in just one eye. If it was a drug reaction, it would be more likely to be in both eyes. It could be: allergies, eye contamination, eye trauma such as a scratch. Good luck. Hope you feel better. ...Read more
Having burning sensation and excessive watering of right eye, very sensitive to sun light, been precribed genamicin sulfate .3 been using a week. also given azithromycin 500mg zpack x 3days still no improvement?
Right eye is red, smaller, waters and burns, especially at night and when I'm tired. It's been happening for years but now it's getting worse. Help!
Please see ophthalmo: Please see an ophthalmologist - this is a MD -medical eye doctor ...Read more
The different of specific symptoms between eye allergy and dry eye ? If only my right eye that has myokymia, what should I do for treatmeant ? Help.
Different: Don't know what myokymia is but allergic eyes usually itch and dry eyes usually burn. Both may be associated with tearing and redness. For itchy eyes, some otc drop or oral antihistamine may help if the duration lasts no more than a week. For more severe cases, a prescription antihistamine eye drops should be tried. For dry eyes, use artificial tear (preservative-free) at least 3 to 4 x daily. ...Read more
During the past about month my right eye has started to water. No makeup it waters. Only my right eye. Help?
See Eye MD: There are many possible causes of this. An ophthalmologist can detect the cause and start treatment. ...Read more
Conjunctivitis: Is an inflammation or infection of the conjunctiva also called "pink eye. It is the most common eye infection. The most common pink eye symptoms are: tearing, redness, itching and gritty feeling. It is a treatable condition, but very contagious. Rec.: see your pcp or ophthalmologist for evaluation and treatment. ...Read moreSee 1 more doctor answer
Likely allergies: Based on the symptoms you describe, it is likely that you have allergies that are affecting your eyes - also known as "allergic conjunctivitis". You could consider taking an over-the-counter antihistamine (such as Allegra, (fexofenadine) Zyrtec, or Claritin) to help treat this. The best way to know for sure, however, is to have a doctor examine you. Best wishes. ...Read more
Conjunctivitis vs. ?: You're symptoms need further evaluation. You may have conjunctivitis with a myriad of causes (allergic, viral, bacterial, chemical, dry-eye related). The sensitivity to light may imply associated inflammation of the cornea. An examination will be useful to establish the Correct treatment and follow up. ...Read more
Explanation : What about contacts or some nasal congestion? If you using contacts you need take them away for few days. If nasal congestion present you can use Day and NiteQuil for week. If no other symptoms you need to see doctor for evaluation. ...Read more
Probably: Common allergy symptoms are itching (eyes, nose), sneezing, runny nose with clear mucus, nasal congestion. If it improves with an antihistamine, that further supports the diagnosis. If the symptoms persist, consider seeing an allergist so testing can identify the trigger. With avoidance, those symptoms will resolve! ...Read moreSee 1 more doctor answer
- Talk to a doctor online
- Why does the space above my clitoris itch and its only right there?
- Why does my right eye twitch everyday?
- Why does livestrong subtract my calories burned from exercise?
- Watery right eye
- Why is my eye burning and watering?
- Why does my nipple burn?
- Why does my knee burn?
- Why does my throat burn?
- Why does my right eye keep twitching?